# SDR R61A20110145A

- Difficulty date: September 2, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 170020567008
- Part serial: 17000043
- Condition: Corroded
- Location: Fuselage
- Part time: 17,442 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND RIGHT O/B CF2 SEAT TRACK HAS CORROSION DAMAGE IN 25 AREAS.  MAINTENANCE REMOVED AND REPLACED CF2 RIGHT O/B SEAT TRACK IAW EMB 170SRM 51-41-02, 51-42-02 AND 51-43-01.  P/N 170-02056-008, AIRCRAFT IS OUT OF SERVICE AND IS STILL IN C CHECK.
